Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Quasiharmonic classification of Riemannian manifolds

Authors: Mitsuru Nakai and Leo Sario
Journal: Proc. Amer. Math. Soc. 31 (1972), 165-169
MathSciNet review: 0287488
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: In the study of the structure of the space of biharmonic functions it is often necessary to impose some nondegeneracy condition on the base manifold with respect to quasiharmonic functions (cf. [2], [4]). For this reason it is useful to introduce various quasiharmonically degenerate classes of Riemannian manifolds and to investigate relations among them. This is the purpose of the present note.

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society